1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  3. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2019 »
    Dismiss Notice
  4. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Metformin probkems???

Published by anna.chalk in the blog anna.chalk's blog. Views: 340

Hi everyone
I have had horrendous stomach problems the last few months and wonder if it could be the Metformin playjng up again?? Been told I need an endoscopy but when I was diagnosed with diabetes type 2 could not take Metformin & was eventually was put on slow release 2 x 500mg. Which is better? Any suggestions? Thanks Anna Chalk
  • nomoredonuts
  • CatManRob
You need to be logged in to comment
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook